Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 31, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 19, 2012, 7:35 PM CDT for Bandera County, Kerr County, Real County, Texas. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2012, 7:35 PM CDT (00:35 UTC)
- Expired
- Mar 19, 2012, 8:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bandera County, TX, Kerr County, TX, Real County, TX
The radar
The Laughlin AFB radar (KDFX), 118 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 8:10 PM CDT | HAIL 1.75 | 3 W Ingram, TX | INCH TO INCH AND THREE QUARTER SIZE HAIL. |
| Mar 19, 8:15 PM CDT | HAIL 2.75 | 4 Ssw Hunt, TX | WALNUT SIZE TO NEAR BASEBALL SIZE HAIL. |
| Mar 19, 8:29 PM CDT | HAIL 1.75 | 3 W Ingram, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 19, 2:39 PM CDT | Tornado Watch | SPC | 7 hr |
| Mar 19, 6:21 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 0.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1142 J/kg
- Mixed-layer CIN
- -180 J/kg
- Mixed-layer LCL
- 2280 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
346 WUUS54 KEWX 200035 SVREWX TXC019-265-385-200130- /O.NEW.KEWX.SV.W.0031.120320T0035Z-120320T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 735 PM CDT MON MAR 19 2012 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN BANDERA COUNTY... WESTERN KERR COUNTY... EXTREME EAST CENTRAL REAL COUNTY... * UNTIL 830 PM CDT. * AT 732 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR LOST MAPLES STATE PARK...OR 12 MILES NORTH OF VANDERPOOL...AND MOVING NORTHEAST AT 20 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE KERR WILDLIFE MANAGEMENT AREA...HUNT...WALTONIA AND MOUNTAIN HOME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTH CENTRAL TEXAS. && LAT...LON 3023 9937 3007 9927 2979 9954 2991 9970 TIME...MOT...LOC 0034Z 216DEG 19KT 2992 9953 $$
1 follow-up statement
882 WWUS54 KEWX 200050 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 750 PM CDT MON MAR 19 2012 TXC019-265-385-200130- /O.CON.KEWX.SV.W.0031.000000T0000Z-120320T0130Z/ KERR TX-REAL TX-BANDERA TX- 750 PM CDT MON MAR 19 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHWESTERN BANDERA...EXTREME EAST CENTRAL REAL AND WESTERN KERR COUNTIES... AT 747 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL OF GOLF BALL SIZE OR LARGER. THIS STORM WAS LOCATED 8 MILES SOUTH OF KERR WILDLIFE MANAGEMENT AREA...OR 17 MILES NORTH OF VANDERPOOL...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS IN THE WARNING AREA INCLUDE HUNT...WALTONIA AND MOUNTAIN HOME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING FOR SOUTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING FOR SOUTH CENTRAL TEXAS. && LAT...LON 3023 9937 3007 9927 2979 9954 2991 9970 TIME...MOT...LOC 0049Z 216DEG 19KT 2998 9948 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 6:21 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Mar 19, 6:21 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 621 PM CDT MON MAR 19 2012 .DISCUSSION... SEE AVIATION FOR 00Z TAF DISCUSSION. && .AVIATION... SEVERE THREAT TO APPROACH THE SAT/SST VCNTYS...BUT A GOOD SEPARATION OF CELLS COULD POSSIBLY SPARE THE AIRPORTS FOR THE FIRST WAVE. SECOND WAVE OF THUNDERSTORMS WILL BE MORE THOUROUGH WHEN A THICK AND HEAVY RAIN PRODUCING SQUALL LINE MOVES THROUGH. A BROKEN LINE OF CONVECTION IS ALSO EXPECTED TO SKIRT MAINLY NORTH OF THE AUS TERMINAL...BUT THERE IS ALSO A SLIGHT POSSIBILITY OF THE ACTIVITY MOVING UP FROM SAT TO ARRIVE LATE THIS EVENING BEFORE THE TEMPO GROUP KICKS IN. RAPID IMPROVEMENTS ARE EXPECTED AT AROUND DAYBREAK WITH SOME FAIR WEATHER TO OCCUR AT TIMES IN THE DAYTIME HOURS TUESDAY. WRAP-AROUND CLOUDS AND POSSIBLE ELEVATED CONVECTION COULD DEVELOP MAINLY LATER IN THE AFTERNOON AND EVENING. && .PREV DISCUSSION... /ISSUED 401 PM CDT MON MAR 19 2012/ ..SEVERE WEATHER THREAT THROUGH LATE TONIGHT ACROSS SOUTH CENTRAL TEXAS... DISCUSSION... SEVERE WEATHER THREAT TO IMPACT SOUTH CENTRAL TEXAS LATE THIS AFTERNOON AND EVENING CONTINUING THROUGH THE OVERNIGHT HOURS. A TORNADO WATCH IS IN EFFECT THROUGH 10 PM THIS EVENING ACROSS THE EDWARDS PLATEAU AND WESTERN HILL COUNTRY AS STRONG TO SEVERE STORMS DEVELOP WITHIN A MOIST AND UNSTABLE ENVIRONMENT. THESE STORMS WILL CONTINUE DEVELOPING THIS AFTERNOON AND EVENING ALONG AND AHEAD OF A PACIFIC FRONT AND AFFECT THE MOST POPULATED AREAS OF SOUTH CENTRAL TEXAS THIS EVENING THROUGH THE OVERNIGHT HOURS (9 PM THIS EVENING TO ABOUT 4 AM TUESDAY MORNING WITH LINGERING LIGHTEN STORM ACTIVITY THROUGH 7 AM OR 8 AM TUESDAY MORNING). HEAVY RAINS AND FLASH FLOODING IS ANTICIPATED THIS EVENING AND EARLY TUESDAY AS STORMS MOVE ACROSS SOUTH CENTRAL TEXAS...ESPECIALLY ALONG AND EAST OF A LINE FROM CASTELL TO KERRVILLE TO HONDO TO PEARSALL. THEREFORE...A FLASH FLOOD IS IN EFFECT FROM 6 PM THIS EVENING THROUGH LATE TUESDAY MORNING. UPPER LEVEL TROUGH ACROSS THE SOUTHWESTERN PORTION OF TEXAS THIS AFTERNOON IS PROGGED TO MOVE EASTWARD LATE THIS AFTERNOON AND EVENING AS SEVERAL SHORT WAVES AND ENERGY PULSES AID STORMS TO DEVELOP AND MATURE TO STRONG TO SEVERE THUNDERSTORMS. MAIN THREATS LATE THIS AFTERNOON AND EVENING WILL BE LARGE HAIL...DAMAGING WINDS AND TORNADOES. THESE THREATS WILL MOVE EASTWARD TONIGHT AS UPPER TROUGH SYSTEM PULLS NORTHEASTWARD AND PACIFIC FRONT MOVES OVER THE I35 CORRIDOR. AROUND MIDNIGHT...HEAVY SHOWER ACTIVITY IS ANTICIPATED TO BE A THREAT FOR AREAS ALONG THE I35 INCLUDING THE SAN ANTONIO AND AUSTIN METROPOLITAN AREAS. STORM RAINFALL AMOUNTS COULD RANGE FROM ONE TO TWO INCHES WEST OF HIGHWAY 281 WITH LESSER AMOUNTS ACROSS THE RIO GRANDE. HOWEVER...ALONG AND EAST OF HIGHWAY 281...2 TO 5 INCHES ARE POSSIBLE WITH UP TO 7 INCHES ACROSS ISOLATED LOCATIONS. IMPORTANT NOTE: NORTHEASTERN HILL COUNTRY INCLUDING TRAVIS COUNTY COULD EXPERIENCE THE HEAVIEST RAIN AMOUNTS. THE WEATHER SYSTEM IS EXPECTED TO MOVE AND EXIT THE LOCAL AREA BY MID MORNING/EARLY TUESDAY AFTERNOON. A SECOND AROUND OF LIGHT SHOWERS AND FEW THUNDERSTORMS ARE EXPECTED LATE TUESDAY NIGHT AS WRAP-AROUND CONVECTION FROM THE EXITING UPPER TROUGH AFFECT THE HALF EASTERN HALF OF SOUTH CENTRAL TEXAS. WEATHER CONDITIONS TO IMPROVE WEDNESDAY THROUGH THE UPCOMING WEEKEND WITH PARTLY CLOUDY SKIES AND HIGHS IN THE UPPER 70S AND LOWER 80S. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 59 72 53 69 49 / 100 60 30 20 10 AUSTIN BERGSTROM INTL AIRPORT 60 72 51 69 45 / 100 60 40 20 10 NEW BRAUNFELS MUNI AIRPORT 59 72 50 69 47 / 90 50 30 20 10 BURNET MUNI AIRPORT 55 69 49 66 48 / 100 50 30 20 10 DEL RIO INTL AIRPORT 56 70 46 71 47 / 60 10 10 10 - GEORGETOWN MUNI AIRPORT 56 69 51 66 47 / 100 50 30 20 10 HONDO MUNI AIRPORT 57 74 47 70 45 / 80 30 20 20 10 SAN MARCOS MUNI AIRPORT 60 71 52 69 48 / 100 50 30 20 10 LA GRANGE - FAYETTE REGIONAL 66 73 53 69 50 / 80 70 50 20 10 SAN ANTONIO INTL AIRPORT 60 73 51 70 49 / 90 40 30 20 10 STINSON MUNI AIRPORT 61 73 52 70 48 / 80 40 30 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA... LEE...LLANO...MEDINA...TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...18 SYNOPTIC/GRIDS...13 PUBLIC SERVICE/DATA COLLECTION...22
Hazardous weather outlook, Mar 19, 5:41 AM CDT, 13 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 541 AM CDT MON MAR 19 2012 TXZ183>185-202-203-217-218-228-201000- VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT- 541 AM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO TONIGHT AS AN INTENSE UPPER LEVEL STORM SYSTEM AND COLD FRONT APPROACH FROM THE WEST. VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE POSSIBLE. LOCALLY HEAVY RAINFALL TOTALS NEAR 2 INCHES CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL BE DECREASING FROM THE WEST TUESDAY MORNING. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON INTO TUESDAY MORNING. TXZ171>173-186>194-204>209-219>225-201000- LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL- FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA- 541 AM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO TONIGHT AS AN INTENSE UPPER LEVEL STORM SYSTEM AND COLD FRONT APPROACH FROM THE WEST. VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES ARE POSSIBLE. A FLASH FLOOD WATCH IN EFFECT TONIGHT. LOCALLY HEAVY RAINFALL TOTALS OF 5-7 INCHES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A FLASH FLOOD WATCH IS IN EFFECT THROUGH NOON TUESDAY. SHOWERS AND THUNDERSTORMS WILL BE DECREASING FROM THE WEST LATE TUESDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON INTO TUESDAY MORNING.
In the hours before
Special weather statement, Mar 19, 6:56 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 656 PM CDT MON MAR 19 2012 TXZ172-200045- BURNET- 656 PM CDT MON MAR 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BURNET COUNTY UNTIL 745 PM CDT... AT 654 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES NORTH OF TOW...OR 14 MILES NORTH OF BUCHANAN DAM...MOVING NORTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LAKE VICTOR... SUNNYLANE... WATSON...
Local storm report, Mar 19, 7:06 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
706 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL HARPER 30.30N 99.25W
03/19/2012 E0.70 INCH GILLESPIE TX PUBLIC
ON GOING DIME HAIL IN THE CITY OF HARPER.
&&
EVENT NUMBER EWX1200112
CJMSpecial weather statement, Mar 19, 7:10 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 710 PM CDT MON MAR 19 2012 TXZ203-204-200045- MEDINA-UVALDE- 710 PM CDT MON MAR 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UVALDE AND NORTHWESTERN MEDINA COUNTIES UNTIL 745 PM CDT... AT 708 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF SABINAL...OR 15 MILES SOUTHWEST OF HONDO...MOVING NORTH AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SABINAL... D'HANIS... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Local storm report, Mar 19, 7:12 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
712 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL LOST MAPLES STATE PARK 29.84N 99.59W
03/19/2012 E1.75 INCH BANDERA TX PARK SERVICE
&&
EVENT NUMBER EWX1200114
CJMLocal storm report, Mar 19, 7:26 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
726 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL DILLEY 28.67N 99.17W
03/19/2012 E1.75 INCH FRIO TX PUBLIC
&&
EVENT NUMBER EWX1200115
CJMSpecial weather statement, Mar 19, 7:27 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 727 PM CDT MON MAR 19 2012 TXZ185-187-203-200115- BANDERA-REAL-UVALDE- 727 PM CDT MON MAR 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BANDERA...CENTRAL UVALDE AND SOUTHERN REAL COUNTIES UNTIL 815 PM CDT... AT 722 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM VANCE TO REAGAN WELLS TO CLINE...AND MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... LEAKEY... VANDERPOOL... REAGAN WELLS... RIO FRIO... GARNER STATE PARK... TUFF... CONCAN... LOST MAPLES STATE PARK... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 7:17 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 58 min |
| Mar 19, 7:29 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 46 min |
| Mar 19, 7:37 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 53 min |
| Mar 19, 7:42 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 29 min |
| Mar 19, 7:44 PM CDT | Tornado Warning | EWX | Atascosa, Medina | 31 min |
| Mar 19, 8:02 PM CDT | Tornado Warning | EWX | Bandera, Kerr | 43 min |
| Mar 19, 8:02 PM CDT | Tornado Warning | EWX | Atascosa, Bexar, Medina | 48 min |
| Mar 19, 8:07 PM CDT | Tornado Warning | EWX | Atascosa, Frio | 53 min |
| Mar 19, 8:25 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 65 min |
| Mar 19, 8:29 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 61 min |
| Mar 19, 8:39 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr | 66 min |
| Mar 19, 8:56 PM CDT | Tornado Warning | EWX | Atascosa, Bexar | 22 min |
| Mar 19, 9:07 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 53 min |
| Mar 19, 9:13 PM CDT | Areal Flood Warning | EWX | Bandera, Gillespie, Kerr, Real, Uvalde | 10 min |
| Mar 19, 9:23 PM CDT | Flash Flood Warning | EWX | Bandera, Gillespie, Kerr, Real, Uvalde | 3 hr |
| Mar 19, 9:30 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Medina, Uvalde | 60 min |
| Mar 19, 9:31 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Real, Uvalde, Zavala | 59 min |
| Mar 19, 9:59 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 61 min |
| Mar 19, 10:31 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie | 44 min |
| Mar 19, 10:34 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr | 41 min |
| Mar 19, 10:58 PM CDT | Flash Flood Warning | EWX | Bandera, Kinney, Medina, Real, Uvalde | 4 hr |
| Mar 19, 11:03 PM CDT | Flash Flood Warning | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 2 more | 3 hr |
| Mar 19, 11:03 PM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 42 min |
| Mar 19, 11:16 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kendall, Kerr, Medina | 44 min |
| Mar 19, 11:39 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 21 min |
| Mar 20, 12:14 AM CDT | Areal Flood Advisory | EWX | Comal, Hays, Kendall, Travis, Williamson | 3 hr |
| Mar 20, 12:20 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bandera, Bexar, Medina | 3 hr |
| Mar 20, 12:28 AM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick, Uvalde, Zavala | 3 hr |
| Mar 20, 1:03 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 42 min |
| Mar 20, 1:11 AM CDT | River Flood Warning | EWX | Kerr | 8 hr |
| Mar 20, 1:11 AM CDT | River Flood Warning | EWX | Kendall | 8 hr |
| Mar 20, 1:24 AM CDT | Flash Flood Warning | EWX | Atascosa, Bandera, Bexar, Frio, Medina | 3 hr |
| Mar 20, 1:41 AM CDT | Areal Flood Advisory | EWX | Bastrop, Bexar, Caldwell, Comal, Guadalupe, Hays and 4 more | 109 min |
| Mar 20, 1:59 AM CDT | Flash Flood Warning | EWX | Bandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 7 more | 3 hr |
| Mar 20, 2:16 AM CDT | Areal Flood Advisory | EWX | Atascosa, Frio, Guadalupe, Karnes, Medina, Wilson | 104 min |
| Mar 20, 2:24 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 3 more | 3 hr |
| Mar 20, 3:09 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Gillespie, Llano | 3 hr |
| Mar 20, 3:51 AM CDT | Flash Flood Warning | EWX | DeWitt, Fayette, Gonzales, Karnes, Lavaca, Wilson | 3 hr |
| Mar 20, 4:05 AM CDT | Tornado Warning | EWX | DeWitt, Karnes | 25 min |
| Mar 20, 5:11 AM CDT | Flash Flood Warning | EWX | Bastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more | 3 hr |
| Mar 20, 5:29 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee | 2 hr |
| Mar 20, 6:23 AM CDT | River Flood Warning | EWX | Bandera | 4 hr |
| Mar 20, 7:27 AM CDT | River Flood Warning | EWX | Williamson | 3 hr |
| Mar 20, 7:27 AM CDT | River Flood Warning | EWX | Williamson | 13 hr |
| Mar 20, 8:29 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 11 hr |
| Mar 20, 8:29 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 11 hr |
| Mar 20, 8:29 AM CDT | River Flood Warning | EWX | Gonzales | 36 hr |
| Mar 20, 8:29 AM CDT | River Flood Warning | EWX | DeWitt | 36 hr |
| Mar 20, 10:32 AM CDT | Areal Flood Advisory | EWX | Bastrop | 118 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.